# SDR CALA2025031302756

- Difficulty date: March 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,084 hours, 18,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAM CRACKED AT FASTENER. BS 727D BETWEEN STR 8R-9R AT AIR CONDITIONING RAIL (REF. AAR NR 1000033122). ESFR COMPLETED CRACK FOUND IN FRAME DURING AGING AIRCRAFT INSPECTION. ESFR COMPLETED.
